# SDR MALA000103

- Difficulty date: January 2, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N446XJ
- Make and model: Saab 340B
- Aircraft serial: 446
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Damaged
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3249 - RIGHT PROP OIL TEMP EXCEEDS 150 DEGREES C IN FLIGHT.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED PINS 1 AND 3 AT OIL TEMP CANNON PLUG FOR RIGHT PROP OIL TEMP.  GROUND RAN, OPS CHECK GOOD.  (M)
